# SDR UIEA2018071001417

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Anit-Ice System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ANTI-ICE PRESSURE SWITCH GIVES NO INDICATION ON EICAS DURING TEST. REPAIRED BROKEN WIRES D4252J & D742 (W375-100-10) SPLICED BROKEN WIRES (W375-100-18) RING OUT GOOD PER WPM 20-10-13. EICAS CHECK GOOD.
